U.S. doctors online nowAsk doctors free
Australia
A 47-year-old female asked:

Will 100mg pristiq (desvenlafaxine) make me put on weight. does it slow the bmr down please. i feel so much sluggish and unmotivated ?

2 doctor answers4 doctors weighed in
Dr. Marsha Davis
Internal Medicine 28 years experience
It usually doesn't : More than likely your feelings of sluggishness and lack of motivation will be helped by the pristique . Sounds like you have a lot of symptoms that will be helped by the pristique . Hope you feel better soon.
Dr. Heidi Fowler
Psychiatry 25 years experience
How it effects your: weight is hard to say because in 1% to 10% it causes increased weight or decreased weight or decreased appetite. Can't say which category you would fall into.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.